Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had period 2 weeks ago but again started bleeding along with blood clots. On pills. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 298 Questions
hello umm I had my period about 2 weeks ago but iv started bleeding yesterday and I thought it was just a normal thing im on the pill but this period its a lot heavery then my normal ones and im getting aloy of blood clots aswell and severe pains in my stomach
Posted Thu, 15 Aug 2013 in Menstruation and Miscarriage
Answered by Dr. Deepti Goyal 1 hour later
Hi Kimberleywright ,

Thanks for the query

First of all, if you are doubtful of missing pill, you should rule out pregnancy with the help of a pregnancy test kit.

Irregular and increased blood flow is one of the side effects of oral contraceptive pills.This is due to low estrogen or low progesterone. Continued use of pills can control the bleeding.

At this stage, you can try some haemostatics like tranexemic acid tablets and analgesics like mefenemic acid tablets.

If this episode is not controlled with this or recurs,then you have to get a few investigations done like complete blood profile, blood glucose, thyroid profile,coagulation profile and ultrasonography of uterus and adnexa to rule out any other pathology.

Good luck.

Hope this information is helpful and informative to you. If you have any further query you can directly reach out to me on the following URL:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor